# SDR FDEA2018043001136

- Difficulty date: April 23, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N394FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46628
- Aircraft time: 95,880 hours, 36,890 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING L/E ACCESS PANEL 619DB, INSIDE UPPER RIB FLANGE IS CRACKED ABOVE PULLEY OTBD OF THE NR 10 SLAT TRACK.
